# SDR CALA2014032490686

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 74,369 hours, 27,184 cycles
- Engine: Pwa PW2040
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENG SQUIB TEST ONE FAILS TO TEST.  CLEANED CONNECTOR ON SQUIB, TESTED OK TEN TIMES.
